# SDR 2008UALA00592

- Difficulty date: February 1, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: D30654122U1
- Part serial: 1126
- Condition: Damaged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPPER VALVES ON ASPIRATOR LEAKING. FOUND SLIDE WAS DEPLOYED AND COULD BE THE CAUSE OF DAMAGED ASPIRATOR.  REPLACED ASPIRATOR, OPS CHECKED NORMAL.
